# SDR UPS98826486

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 38896211
- Condition: Corroded
- Location: Bs 1580-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK SPLICE CORRODED BEYOND LIMITS F/S 1580-1600 RBL 48 AFT ACCY COMP.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE IAW SRM 51-3-0 AND DWG 3889621.
